Medicine Overview of Masterpod Tablet
Uses of Masterpod Tablet
Masterpod 200mg Tablet is used in the treatment of bacterial infections.
Side effects of Masterpod Tablet
Nausea, Diarrhoea, Allergic reaction.
How to use Masterpod Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. It is better to take Masterpod 200mg Tablet with food.
How Masterpod Tablet works
Masterpod 200mg tablet is an antibiotic. It kills the bacteria by attacking their cell wall. Specifically, it prevents the synthesis of a substance in the cell wall called peptidoglycan, which provides the cell wall with the strength required for survival of bacteria in human body.
In Depth Information on Masterpod Tablet
Expert advice for Masterpod Tablet
- Always take the complete course of treatment, as advised by your doctor even if you feel better.
- Never take an antibiotic for a viral infection like a cold or the flu.
- Can lead to nausea and diarrhoea frequently. If this becomes severe or persistent or you notice that your stool contains blood or mucus you should stop taking Masterpod immediately and consult your doctor.
- Inform your doctor if you develop a rash or other unexpected symptoms.
- Inform your doctor if there is the previous history of drug allergy.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Special precautions for Masterpod 200mg Tablet
Interaction with alcohol is unknown. Please consult your doctor.
Masterpod 200mg Tablet is probably safe to use during pregnancy.+more
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor....
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Masterpod 200mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.+more
Avoid prolonged use of Masterpod 200mg Tablet, since it may have possible effects such as rash and diarrhea....
Avoid prolonged use of Masterpod 200mg Tablet, since it may have possible effects such as rash and diarrhea.
Masterpod 200mg Tablet may make you feel dizzy, sleepy, tire+more
d, or decrease alertness. If this happens, do not drive....
Masterpod 200mg Tablet should be used with caution in patien+more
ts with severe kidney disease. Dose adjustment of Masterpod 200mg Tablet may be needed. Please consult your doctor....
Masterpod 200mg Tablet is safe to use in patients with liver+more
disease. No dose adjustment of Masterpod 200mg Tablet is recommended....
Severely interacts with other drugs like
Nocidos 500mg Tablet, Sobinate 500mg Tablet, Sodarise 500mg Tablet, Sodarise 1000mg Tablet
If you miss a dose of Cefpodoxime, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions for Masterpod 200mg Tablet
Frequently asked questions for Cefpodoxime
Yes, Masterpod is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Masterpod is not a sulfa drug, it belongs to a class of medicines known as cephalosporin antibiotics.
Masterpod is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Masterpod is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Masterpod belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Yes. Masterpod is safe if used at prescribed doses for the prescribed duration as advised by the doctor.
Q. Can I take Masterpod with ibuprofen?
Masterpod can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Masterpod has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Masterpod has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
No, cefuroxime does not contain penicillin.
Masterpod is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Masterpod has not been reported to be active against enterococcus.
User Submitted Feedback For Masterpod 200mg Tablet
How much was the improvement?
What are you using this medicine for?
Substitutes for Masterpod Tablet
Doxcef 200mg Tablet
Podobid 200mg Tablet
Orchid Chemicals & Pharmaceuticals Ltd
Cefilab -XT 200mg Tablet
Ozone Pharmaceuticals Ltd
Umoxim 200mg Tablet
Umano Healthcare Pvt Ltd
Gudcef 200mg Tablet
Mankind Pharma Ltd